MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ABS BUTTON ROUND 20MM CONCAVE; PIN, FIXATION, SMOOTH

ARTHREX, INC. TIGHTROPE ABS BUTTON ROUND 20MM CONCAVE; PIN, FIXATION, SMOOTH
Model Number TIGHTROPE ABS BUTTON ROUND 20MM CONCAVE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery when the surgeon stretched the implant ar-1588rtt during the surgery as a technique, without applying additional force the implant ar-1588rtt broke and the surgery with this implant could no longer be continued.The broken pieces were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device from a different manufacturer.It was not necessary to switch the surgical technique or do a second surgery.Because the implant was in contact with the patient, it was discarded during surgery.

Brand Name
TIGHTROPE ABS BUTTON ROUND 20MM CONCAVE
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13087760
Report Number1220246-2021-04186
Device Sequence Number17489651
Product Code HTY
UDI-Device Identifier00888867240582
UDI-Public00888867240582
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K110123
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberTIGHTROPE ABS BUTTON ROUND 20MM CONCAVE
Device Catalogue NumberAR-1588TB-5
Device Lot Number13474721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Initial Report FDA Received Date12/27/2021
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown